# SDR ASOA20121126156T

- Difficulty date: November 19, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 057
- Aircraft time: 34,584 hours, 26,093 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS SMALL DENT WITH CREASE ON RT SIDE JUST FORWARD OF FRONT SPAR AND BETWEEN RIBS ZV-3469 & ZV-3179.  CUTOUT DENT AND INSTALLED FILLER AND DOUBLER. ACFT STILL IN C-CHECK.
